MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. INX FOR INLINE

FERNO-WASHINGTON, INC. INX FOR INLINE
Model Number 0015811
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 03/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while unloading a patient from the ambulance, the stretcher began falling to the left side as if the wheels on the ambulance deck were uneven.The second release was not lifted; however, the stretcher continued tipping to the left and lowered from the ambulance deck to the ground.The patient was not injured but did need to be removed from the stretcher and the transport was continued on another stretcher.A medic has alleged injury in the form of a hand sprain and sought physical therapy.
 
Event or Problem Description
 
Additional Manufacturer Narrative
An authorized field technician was dispatched to the customer's location to conduct a visual and functional evaluation.After the evaluation there was no observation of component malfunction that would have contributed to the reported incident and the stretcher was operating as intended.The reported issue could not be confirmed.The stretcher was returned to service.

Brand Name
INX FOR INLINE
Common Device Name
INX FOR INLINE
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer (Section G)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer Contact
dawn greene
70 wiel way
wilmington, OH 45177
9372832900
MDR Report Key19217717
Report Number1523574-2024-00038
Device Sequence Number8198488
Product Code FPO
UDI-Device Identifier00190790001339
UDI-Public(01)00190790001339(11)230224
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0015811
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2024
Supplement Date Received by Manufacturer04/26/2024
Initial Report FDA Received Date04/30/2024
Supplement Report FDA Received Date07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/24/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient SexFemale